# SDR ABXA080160

- Difficulty date: May 9, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 50,961 hours, 37,625 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114T412481
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT INNER SURFACE PANEL CRACKED NEAR I/B TRACK.  REMOVED AND REPLACED ON NR 0129 IAW B767. (A)
